# SDR AALA20120212TUL03

- Difficulty date: February 7, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 56,962 hours, 35,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP T-ANGLE LEFT SIDE BENT FROM FRAME STATIONS 712 TO 732.  SPLICE REPAIR FROM STATIONS 702 TO 741 PER SRM 53-05-00 FIGURE 25 SHEET 2.
